MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON FM30 FETAL MONITOR

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON FM30 FETAL MONITOR
Model Number 862199
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the avalon fetal monitor fm30 indicating bedside alarm no audio.The device was not in use at the time of the reported event and no patient harm was reported.
 
Additional Manufacturer Narrative
The customer received onsite support from a philips field service engineer (fse) who found that the alarm setting seemed to be off.There was no malfunction on the avalon fetal monitor fm30.Based on the information available and the testing conducted, the cause of the reported problem is due to user.The reported problem was confirmed.The fse changed the configuration of the alarm setting.The fse confirmed the avalon fetal monitor fm30 is working to its specification and no malfunction found.It has been concluded that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
AVALON FM30 FETAL MONITOR
Common Device Name
AVALON FM30 FETAL MONITOR
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key21919206
Report Number9610816-2025-000360
Device Sequence Number13017376
Product Code HGM
UDI-Device Identifier00884838000414
UDI-Public(01)00884838000414
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K140535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number862199
Device Catalogue Number862199
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Initial Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown